Citation:
I. A. Ibragimov, “A Class of Estimates for the Spectral Function of a Stationary Sequence”, Teor. Veroyatnost. i Primenen., 10:1 (1965), 133–137; Theory Probab. Appl., 10:1 (1965), 123–126
\Bibitem{Ibr65}
\by I.~A.~Ibragimov
\paper A~Class of Estimates for the Spectral Function of a~Stationary Sequence
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 1
\pages 133--137
\mathnet{http://mi.mathnet.ru/tvp445}
\zmath{https://zbmath.org/?q=an:0131.18102}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 1
\pages 123--126
\crossref{https://doi.org/10.1137/1110011}
Linking options:
https://www.mathnet.ru/eng/tvp445
https://www.mathnet.ru/eng/tvp/v10/i1/p133
This publication is cited in the following 1 articles:
A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583